Finite-time reliable L-2 - L-infinity/H-infinity control for Takagi-Sugeno fuzzy systems with actuator faults

Title
Finite-time reliable L-2 - L-infinity/H-infinity control for Takagi-Sugeno fuzzy systems with actuator faults
Author(s)
박주현Hao Shen[Hao Shen]Zheng-Guang Wu[Zheng-Guang Wu]
Keywords
OUTPUT-FEEDBACK CONTROL; JUMP LINEAR-SYSTEMS; NONLINEAR-SYSTEMS; DELAY SYSTEMS; ROBUST STABILIZATION; STOCHASTIC-SYSTEMS; TRACKING CONTROL; TOLERANT CONTROL; STATE-FEEDBACK; DESIGN
Issue Date
201406
Publisher
INST ENGINEERING TECHNOLOGY-IET
Citation
IET CONTROL THEORY AND APPLICATIONS, v.8, no.9, pp.688 - 696
Abstract
This study deals with the problem of finite-time reliable L2 - L-infinity/H-infinity control for non-linear systems with actuator faults through Takagi-Sugeno fuzzy model approach. The actuator failure model under consideration is assumed to be governed by a homogenous Markov chain. The focus is on the design of a fuzzy Markov switching fault-tolerant controller such that the resulting closed-loop system is stochastically finite-time bounded with a mixed L2 - L-infinity/H-infinity performance level over a finite-time interval. Some sufficient conditions for the solvability of the above problem are given in terms of linear matrix inequalities by introducing a new mixed L2 - L-infinity/H-infinity performance function. Finally, a quarter-vehicle suspension model is employed to demonstrate the effectiveness of our proposed approach.
URI
http://hdl.handle.net/YU.REPOSITORY/31945http://dx.doi.org/10.1049/iet-cta.2013.0486
ISSN
1751-8644
Appears in Collections:
공과대학 > 전기공학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE